# SDR TWAA9904006

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LT WING TRAILING EDGE AFT FLAP OF THE I/B FLAP WITH A HOLE 28 IN I/B OF O/B EDGE, 9 IN AFT OF LEADING EDGE.  INSTALLED HOT BOND REPAIR PER SRM 57-53-01, 350 DEG CURE PERMANENT REPAIR, AND PAINTED HOT BOND REPAIR.
